# SDR SWAA2023041917316

- Difficulty date: March 15, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232RF DELAMINATED AT SEVERAL SPOTS. 221-05<[01] APPLIED THE GLASS FABRIC REPAIR PLIES AT DAMAGED AREA ON CABIN FLOOR PANEL 232RF. REF B737 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3. MATERIAL USED RESIN EPOCAST50A PO#: 1799598 AND GLASS FABRIC PLIES PO#:1690463.;[02] VERIFIED ALL STEPS
